Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I'm a 40 year old woman. i have been suffering with chronic indigestion for over a year. I have had an endoscopy and nothing was found. I have tried several different tables but nothing has releaved this problem. Recently i have been experiencing extreme tiredness together with nausea and joint pain. I feel really ill and the doctors just dont seem to help me, they just prescribe different tablets. Has anyone any advice that they could give or have experienced the same problems. I also feel like i have a temperature most of the time.

Loading...

Hi Marilyn: I think you need to see a Rheumatologist! I think you DEFINITELY have something wrong in the Rheumatology Range. Below is a link regarding Rheumatoid Arthritis. Aslo know that the nausea could be from all the pill you ahve been given too.

http://www.mayoclinic.com/health/rheumatoid-arthritis/DS00020/DSECTION=symptoms

I think as soon as you look at this site and the symptoms of RA you will go :-| So check them out and let me know what you think? Then get your doctor to finally do his/her bloody job and get you some help with a specialist. Personally Marilyn, I think it is DISGUSTING that they have not dealt with you as a RA patient ESPECIALLY with your symptoms! I am not a doctor, but as soon as I read them I knew what it was. Disgraceful. Also you can always go to another doctor and find someone to FINALLY help you. Good luck and health!
Reply

Loading...

Thanks for your reply Bambi. Do you think this could cause indigestion as well?
Reply

Loading...

Thanks for your reply Bambi. Do you think this could be the cause of my indigestion as well?
Reply

Loading...

Hi Marilyn: Depending on the drugs you were given, they can play HAVOC with your digestion!!! That's why you need to see a RA Specialist so they can give you something like Naprosin - which is less unsettling. With Arthritisi there are SO many different types thats why you need to see someone and get a diagnosis and the proper treatment. Eat crackers with any medication. Good luck and health!
Reply

Loading...